Computers and Mathematics with Applications logo Elsevier logo

Publisher: Elsevier

Related content
Volume 44, Number 1, July 2002

< previous issue | all issues | next issue >

Editorial board
pp. FM3-FM5(3)

Unsplit algorithms for multidimensional systems of hyperbolic conservation laws with source terms
pp. 25-49(25)
Authors: Papalexandris, M.V.; Leonard, A.; Dimotakis, P.E.

Two limit cycles in three-dimensional Lotka-Volterra systems
pp. 51-66(16)
Authors: Lu, Z.; Luo, Y.

Resolvent set of the M/MB/1 operator
pp. 67-82(16)
Author: Gupur, G.

Stability analysis of two-step Runge-Kutta methods for delay differential equations
pp. 83-93(11)
Authors: Bartoszewski, Z.; Jackiewicz, Z.

Mimetic finite difference operators for second-order tensors on unstructured grids
pp. 157-173(17)
Authors: Campbell, J.C.; Hyman, J.M.; Shashkov, M.J.

An iterative modular multiplication algorithm
pp. 175-180(6)
Authors: Leong, P.C.; Tan, E.C.; Tan, P.C.

Comparing two integral means for absolutely continuous mappings whose derivatives are in L~[a,b] and applications
pp. 241-251(11)
Authors: Barnett, N.S.; Cerone, P.; Dragomir, S.S.; Fink, A.M.

Strong asymptotics inside the unit disk for Sobolev orthogonal polynomials
pp. 253-261(9)
Authors: Berriochoa, E.; Cachafeiro, A.

< previous issue | all issues | next issue >


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page